# SDR AWXA200700911

- Difficulty date: July 5, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65558854
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5962163, CORROSION ON CUSP SHEAR WEB, BS 767 - BS 787, S17R.  REPLACED CUSP SHEAR WEB, BS 767 - BS 787, S17R IAW B737-300 SRM 51-40-02.
